Did you mean 10 years? The post says 10 hours, but I am thinking that may be a typo. You may be dependent, it is hard to say from just what is in the post, have you had to up the dose any. Regardless, if you think you are dependent/addicted please talk to your doctor or pharmacist if you are trying to get off of it, benzos can cause seizures if they are stopped suddenly. You can be tapered off slowly tho.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 2 answers
Posted 21 May 2013 • 2 answers
Posted 10 Jun 2015 • 4 answers
Posted 2 Dec 2016 • 1 answer
I toke lorazepam. But am not feeling nothing still not sleeping!! I have not slept in four days '!!?
Posted 30 Jul 2017 • 1 answer